By the same authors

An application of the nonselfadjoint operators theory in the study of stochastic processes.

Research output: Contribution to journalArticle

Standard

An application of the nonselfadjoint operators theory in the study of stochastic processes. / L. Abbaoui.

In: J. Appl. Math. Stochastic Anal., Vol. 2, 2004, p. 149-157.

Research output: Contribution to journalArticle

Harvard

L. Abbaoui 2004, 'An application of the nonselfadjoint operators theory in the study of stochastic processes.', J. Appl. Math. Stochastic Anal., vol. 2, pp. 149-157.

APA

L. Abbaoui (2004). An application of the nonselfadjoint operators theory in the study of stochastic processes. J. Appl. Math. Stochastic Anal., 2, 149-157.

Vancouver

L. Abbaoui. An application of the nonselfadjoint operators theory in the study of stochastic processes. J. Appl. Math. Stochastic Anal. 2004;2:149-157.

Author

L. Abbaoui. / An application of the nonselfadjoint operators theory in the study of stochastic processes. In: J. Appl. Math. Stochastic Anal. 2004 ; Vol. 2. pp. 149-157.

Bibtex - Download

@article{3e316a8042d7463a85ad9861db0a3ff4,
title = "An application of the nonselfadjoint operators theory in the study of stochastic processes.",
author = "Latifa Debbi and {L. Abbaoui}",
year = "2004",
language = "English",
volume = "2",
pages = "149--157",
journal = "J. Appl. Math. Stochastic Anal.",
issn = "1048-9533",
publisher = "Hindawi Publishing Corporation",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - An application of the nonselfadjoint operators theory in the study of stochastic processes.

AU - Debbi, Latifa

AU - L. Abbaoui

PY - 2004

Y1 - 2004

M3 - Article

VL - 2

SP - 149

EP - 157

JO - J. Appl. Math. Stochastic Anal.

JF - J. Appl. Math. Stochastic Anal.

SN - 1048-9533

ER -